# SDR 200612223

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 2,886 hours, 1,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Main Cabin Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 7638 ORD TO IND, DURING TAKEOFF ROLL ABORTED THE TAKEOFF DUE TO A MASTER WARNING MAIN CABIN DOOR OPEN INDICATION.  CLEARED RUNWAY AND HAD F/A CHECK AND RESCUER THE MAIN CABIN DOOR.  TAXIED BACK TO THE RUNWAY AND TOOK OFF WITHOUT FURTHER COMPLICATIONS.  NO PILOT WRITE UP, NO FURTHER DISCREPANCIES AT THIS TIME.
